Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/94258
Title: Generalization of Steane’s enlargement construction of quantum codes and applications
Authors: Ling, San
Luo, Jinquan
Xing, Chaoping
Keywords: DRNTU::Science::Mathematics
Issue Date: 2010
Source: Ling, S., Luo, J., & Xing, C. (2010). Generalization of Steane’s enlargement construction of quantum codes and applications. IEEE Transactions on Information Theory, 56(8), 4080-4084.
Series/Report no.: IEEE transactions on information theory
Abstract: We generalize Steane’s enlargement construction of binary quantum codes to q-ary quantum codes. We then apply this result to BCH codes and the study of asymptotic bounds, and obtain improvements to the quantum BCH codes constructed by Aly and Klappenecker and the quantum asymptotic bounds from algebraic geometry codes obtained by Feng, Ling and Xing.
URI: https://hdl.handle.net/10356/94258
http://hdl.handle.net/10220/7714
DOI: 10.1109/TIT.2010.2050828
Rights: © 2010 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: http://dx.doi.org/10.1109/TIT.2010.2050828
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Generalization of Steane’s Enlargement Construction of Quantum Codes and Applications.pdf185.68 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.